# SDR UALA2011082304500

- Difficulty date: August 23, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 46,156 hours, 18,156 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR INDICATION PROBLEMS.  PERFORM BITE TEST OF LGCIU'S IAW AMM.  ACP BITE, GROUND SCAN, & PREVIOUS LEGS FAULTS OF LGCIU'S 1 & 2.  NO FAULTS.  AS A PRECAUTION ACP CAT3 AFS AND LAND TEST.  ALL CHECKS OKAY.
